Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27

VolumeIssuePage

Issues

Desingularized moduli spaces of sheaves on a K3

K. G. O'Grady

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1999, Issue 512, Pages 49–117, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1999.056, January 2006

Publication History

Published Online:
2006-01-23

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
G. Mongardi and M. Wandel
Journal of the London Mathematical Society, 2015, Volume 92, Number 1, Page 123
[3]
YOSHINORI NAMIKAWA
International Journal of Mathematics, 2002, Volume 13, Number 02, Page 125
[4]
A. Kuznetsov and D. Markushevich
Journal of Geometry and Physics, 2009, Volume 59, Number 7, Page 843
[5]
Ulrich Schlickewei
Geometriae Dedicata, 2012, Volume 156, Number 1, Page 141
[6]
Arvid Perego
Mathematische Annalen, 2010, Volume 346, Number 2, Page 367
[7]
MARCIN HAUZER and ADRIAN LANGER
Glasgow Mathematical Journal, 2011, Volume 53, Number 01, Page 51
[8]
Justin Roberts and Simon Willerton
Algebraic & Geometric Topology, 2010, Volume 10, Number 3, Page 1455

Comments (0)

Please log in or register to comment.